MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2026-274770

Медицинская библиотека · BMJ case reports · 2026

An uncommon side effect of statins: perioral neuropathic symptoms.

Anis Kerolus H, Malaty John

СтатьяКлинический случайПеревод в очереди

Аннотация

A male patient in his 60s, with a history of hypertension and hyperlipidaemia, presented with a sensation of dryness, itchiness, numbness and tingling around his mouth that started after taking atorvastatin, suggesting a small-fibre neuropathy related to statin use. He was prescribed statins based on increased 10-year atherosclerotic cardiovascular disease risk (9.7%) and hyperlipidaemia. This observed side effect subsided when the medication was stopped. Evaluation was conducted to rule out other underlying aetiologies of his symptoms, and it was confirmed that the statins were the cause of the symptoms when two additional repeat statin trials, with both atorvastatin and rosuvastatin, caused similar side effects that promptly resolved within a few days of stopping the medications.

Для цитирования: Anis Kerolus H, Malaty John. An uncommon side effect of statins: perioral neuropathic symptoms.. BMJ case reports. 2026. DOI: 10.1136/bcr-2026-274770.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.